# SDR 2008UALA06251

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 175 CORRODED, NEEDS REPLACEMENT.  REMOVED BEAM NR 175.  GALLEY MOUNT BRACKETS WERE TRANSFERRED TO NEW BEAM.  BEAM IS FASTENED TO ACFT FRAME.  NEED TO INSTALL FWD AND AFT SPLICES.  COMPLETED INSTALLATION OF BEAM 175.
